# SDR BUFA9525

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915BV
- Make and model: Doug DC-8-61
- Aircraft serial: 45981
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Dirty
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT EWW133 ELP-PIA ELP-ELP - CAPTAIN'S AIRSPEED INDICATOR INOP.  DURING TAKEOFF ROLL, ZERO KNOTS, FIRST OFFICER 80 KNOTS.  TAKEOFF ABORTED.  FOUND OBSTRUCTION (SAND) IN CAPTAIN'S PITOT TUBE.  CLEANED AND REMOVED SAND.  OP CHECK OK PER MM 34-11.  (X)
